# SDR JJBA20230818005

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 41,099 hours, 28,392 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: 8166052
- Part serial: 1372
- Condition: Leaking
- Location: Starter
- Part time: 2,122 hours, 1,926 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ON EICAS DURING CLIMB THROUGH FL13.  PERFORMED OPS CHECK OF THE AIR BLEED SYS. OPS CHECK FAILED. PERFORMED LEAKAGE CHECK. R & R SLEEVE ON DUEL TEMP CONTROLLER. R & R BOOT ON HEAT EXCHANGER EXHAUST. CLEANED AIR START ADAPTER CHECK VALVE. OPS CHECK FAIL. R & R ENGINE STARTING GROUND COUPLING. LEAK CHECK GOOD. RESEALED ENG START COUPLING. RAN APU AND BLEED 2 SYSTEM. FOUND LEAK IN PACK 2, FIXED LEAK, TIGHTENED CLAMP. FOUND TUBE LINE CONNECTED TO RH ENGINE BLEED VALVE & Y DUCT NOT INSTALLED. RE-INSTALLED THE TUBE LINE. OPS CHECK GOOD. BLEED 2 LEAK MESSAGE WENT AWAY. PERFORMED RT BLEED DUCT THERMAL SWITCH OPS CHECK. OPS CHECK GOOD. RAN HIGH POWER. OPS CHECK GOOD. NO BLEED 2 LEAK MESSAGE ON EICAS
